# SDR AALA2018113029005

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEVERAL PLACES ON THE FLOORBEAM UPPER CAP. STATION 986, LBL 52 TO RBL -52.  REPAIRED THE FLOORBEAM UPPER TEE IAW SRM 53-70-51-2R-4.
